Research Repository

On a Cebysev-type functional and Gruss-like bounds

Cerone, Pietro (2006) On a Cebysev-type functional and Gruss-like bounds. Mathematical Inequalities and Applications, 9 (1). pp. 87-102. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID11894. cebysev-type functional, gruss-like bounds
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Apr 2012 06:10
Last Modified: 20 Apr 2012 06:10
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar